Journal Article

The model-matching problem for a special class of discrete systems with discontinuity

STELIOS KOTSIOS and ORLA FEELY

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 1, pages 93-104
Published in print March 1998 | ISSN: 0265-0754
Published online March 1998 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/15.1.93
The model-matching problem for a special class of discrete systems with discontinuity

Show Summary Details

Preview

In this paper, sufficient conditions for the solution of the model-matching problem for a specific class of nonlinear dicrete systems containing specific discontinuities and represented by the so-called δq polynomials and linear desired models are described. An algorithm yielding causal controllers is supplied. Applications of the above results to ΣΔ modulators are additionally provided.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.